# SDR AALA201901229027

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 93,132 hours, 15,110 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A5 AFT LAVATORY SMOKE DETECTOR ALARM ACTIVATED DURING FLIGHT,  NO SMOKE DETECTED.  REPLACED THE SMOKE DETECTOR, CHECKED GOOD IAW AMM 26-12-00.
